# SDR DALA2022041402593

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION DOOR CUTOUT SEAL LOCATED AT LEVEL FR 26 TO FR 27 STR 38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED DOOR CUTOUT PER A320 SRM 51-42-11 AND 51-72-11. (2194933)
